MathSciNet Relay Station
MathSciNet bibliographic data
MR1060683 55R40 (20J06)
Adem, Alejandro; Maginnis, John; Milgram, R. James Symmetric invariants and cohomology of groups. Math. Ann. 287 (1990), no. 3, 391–411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement